# SDR V0XD20150903174

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC6703417575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BEAM, LT & RT HAND SIDES ARE CORRODED.  R & R LT & RT BEAM AT FS 280.00 PN CC670-34175-75 IAW SRM 53-11-41, 51-42-21, 51-42-13, 51-42-06, 51-40-11, 51-42-22, AMM 20-70-00 & SB-670BA-53-026 REV B DATED 05 DEC 2006.
